# SDR JJBA363PH331429

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,179 hours, 34,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 3375
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS FLICKERED ON TAXI.   MX CREW R & R POWER SUPPLY, PERFORMED OPS CHECK AND WAS SATISFACTORY.
